# SDR CALA9701315

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1711-1857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 48L CORRODED AT STA 1711-1857.  THE LONGERON WAS REMOVED AND A NEW LONGERON AND SPLICE ANGLES WERE FABRICATED AND INSTALLED IAW SRM 53-10-00, 51-21-01, 51-33-01, AND 51-41-01.
